# SDR DALA2019090905218

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 51,996 hours, 35,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT IN CEILING AFT OF ROW 23 DO NOT TEST. MAINTENANCE REPLACED THE CABIN EMERGENCY LIGHT POWER SUPPLY POS B5-231 AND REPLACED THE COMPLETE EMERGENCY POWER SUPPLY ASSEMBLY POS B5-260 PER AMM 33- 51. ALSO, RELAMPED BURNT BULBS AS REQUIRED. OPERATIONAL CHECK WAS GOOD. (LP #5788198)
